# SDR CA000614025

- Difficulty date: May 26, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,660 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TM639272
- Condition: Cracked
- Location: Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK BETWEEN SPARK PLUG AND EXHAUST PORT.
